# SDR SWIA201128927

- Difficulty date: December 14, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 21,236 hours, 13,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT BY ROW 17.  (FLT 5530)  RELAMPED EMERGENCY LIGHT.
